# SDR 96ZZZX4424

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19454
- Make and model: Doug DC3C-S1C3G
- Aircraft serial: 25309
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bolt
- Condition: Failed
- Location: Exh Mount
- Stage of operation: NR
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ONE EACH EXHAUST MOUNT BOLT CAME OUT CAUSING EXHAUST TO SLIP OUT OF CLAMP LEAKING HOT EXHAUST GAS ONTO COWL FLAP HYDRAULIC LINE.  THE LINE FAILED IGNITING HYDRAULIC FLUID, THE FIRE WARNING SYSTEM OPERATED AS IT WAS SUPPOSED TO.  THE COWL FLAP SELECTOR WAS SELECTED TO OFF AND THE FIRE EXTINGUISHED.  MINOR COWL FLAP AND RING COWL DAMAGE OCCURRED DUE TO HEAT ALL OF WHICH HAS BEEN REPAIRED.
